| Model Number |
MODEL 100 |
| Medical Device Problem Code |
Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse platform (sn (b)(4)) for investigation.A follow-up report will be submitted when the product is returned and the investigation has been completed.
Event or Problem Description
During deployment for patient use, the autopulse platform (sn (b)(4) ) displayed "system error, out of service, revert to manual cpr" error message upon power on.Following this, the crew immediately perform manual cpr.No consequences or impact to patient.